# SDR SWAA2022081727839

- Difficulty date: July 11, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO CUT OUT CORNER SCUFF PLATE AFT POSITION AT AFT CARGO COMPARTMENT 2022-365459 / [01] TOOL USED: DIGITAL CALIPER: P/N: 500-196-30; S/N: B21141522; DUE DATE: 18-OCT-22.;[02] REPAIRED AFT CARGO CUT OUT CORNER SCUFF PLATE AFT POSITION AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED.
